A Note on Interpolation Functions of the Frobenious-Euler Numbers


CANGÜL İ. N. , Simsek Y.

2nd International Conference on Application of Mathematics in Technical and Natural Sciences, Sozopol, Bulgaria, 21 - 26 June 2010, vol.1301, pp.59-61 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1301
  • Doi Number: 10.1063/1.3526662
  • City: Sozopol
  • Country: Bulgaria
  • Page Numbers: pp.59-61

Abstract

The main purpose of this paper is to construct partial twisted zeta-type function, which interpolates q-generalized Frobenius-Euler numbers and twisted q-generalized Frobenius-Euler numbers. We give some applications related to this function.